# SDR UALA2012110906464

- Difficulty date: November 9, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,605 hours, 13,592 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHEEL WELL HYDRAULIC LEAKS.  FOUND RIGHT WHEEL WELL FLAP SLAT SHUTOFF VALVE MODULE LEAKING AT THE FLAP PRESSURE PORT LINE UNION.  FOUND UNIONS (5)(7) LOOSE, REPLACED PACKING ON BOTH UNIONS.
